Positive $p$-harmonic functions on graphs
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 421-432
Printed June 1, 2005
Seok Woo Kim and Yong Hah Lee
Konkuk University, Ewha Womans University
Abstract : Suppose that an infinite graph $G$ of bounded degree has finite
number of ends, each of which is $p$-regular, where $1 Then we can identify all the positive (bounded, respectively)
$p$-harmonic functions on $G$.
Keywords : $p$-harmonic function, Liouville property
MSC numbers : 31C20, 31C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd